# SDR SWAA2013090919995

- Difficulty date: September 1, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 40,370 hours, 27,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Repair
- Part number: 992363043
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE COMPARTMENT LT SIDE CANTED FRAME REPAIR CRACKED AT FS 1225 AT 11 O'CLOCK POSITION.  R&R PANEL IAW SRM.
